A1 Journal article (refereed)
Galerkin approximations for the linear parabolic equation with the third boundary condition (2003)


Farago, I., Korotov, S., & Neittaanmäki, P. (2003). Galerkin approximations for the linear parabolic equation with the third boundary condition. Applications of Mathematics, 48 (2), 111-128.


JYU authors or editors


Publication details

All authors or editors: Farago, Istvan; Korotov, Sergey; Neittaanmäki, Pekka

Journal or series: Applications of Mathematics

Publication year: 2003

Volume: 48

Issue number: 2

Pages range: 111-128

Publication country: Germany

Publication language: English

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-12-10 at 19:25